Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 3, 2021, 1:19 PM EDT for Madison County, Georgia. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2021, 1:19 PM EDT (17:19 UTC)
- Expired
- May 3, 2021, 1:30 PM EDT
- In force
- 11 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Madison County, GA
The radar
The Greer radar (KGSP), 115 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
602
WWUS82 KFFC 031719
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Mon May 3 2021
GAZ027-031730-
Madison GA-
119 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON COUNTY UNTIL
130 PM EDT...
At 119 PM EDT...a strong thunderstorm was over Paoli, or 8 miles east
of Danielsville...moving east at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Comer and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3417 8310 3416 8309 3415 8306 3412 8305
3411 8303 3410 8304 3406 8299 3405 8314
3416 8317 3419 8309
TIME...MOT...LOC 1719Z 253DEG 27KT 3412 8308
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 12:02 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 3, 12:02 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1202 PM EDT Mon May 3 2021 .UPDATE... A Tornado Watch continues for portions of North and Central Georgia until 4 PM EDT as environmental parameters ramped up quickly to produce cyclic supercells around the Atlanta metropolitan area earlier this morning with at least one radar confirmed tornado in central Fulton county. Trends look to be decreasing as storms are organizing into a more linear structure with mesocyclones occluding quickly, but quick spin-up tornadoes remain a possibility along with damaging wind gusts, and a chance for large hail through the rest of the afternoon. Storms will persist through the afternoon into the early evening with very warm, and moist Gulf airmass in place over the forecast area. A break is expected tonight with a lull in mid-level forcing before storms make their way back into the forecast area tomorrow as well. Thiem && .PREV DISCUSSION... /Issued 738 AM EDT Mon May 3 2021/ SHORT TERM /Today through Tuesday/... Beginning to see some better convective initiation over eastern Alabama this morning, and expect moderate instability will be sufficient for strong to severe storms by this afternoon. A Slight Risk for severe storms has been issued by SPC for Day 1 as upper shortwave support and strong axis of deep moisture contribute to moderate instability. Already seeing storms firing this morning over western and north Georgia, and expect waves of activity today, with the coverage and intensity of afternoon storms dependent on this morning's activity. At this point, although highest threats are large hail and damaging winds, the environment supports a non-zero tornado threat as well. Breaks in the activity late this morning or early afternoon would allow daytime heating to invigorate convection, particularly since most Hi-Res solutions are now showing a more prominent band of storms setting up north of the Atlanta area by mid morning rather than over the northern Gulf. As such, we can't count on upstream convection from cutting off available ingredients. Though PoPs do diminish into the late evening hours as the system pulls away from the region, have continued low-end chances over north Georgia overnight, then likely/categorical over the area Tuesday as ample southwest flow accompanies a front. QPF through the short-term period appears manageable, particularly given the recent dryness. Along the southern Appalachians and surrounding areas, generally 3 to 4 inches of ran is expected. Outside of this area, rainfall amounts are generally 1 to 3 inches north of the fall line, and under 1 inch to the south. It's possible that training storms or quickly accumulating rainfall could cause isolated drainage or flooding issues. Muggy conditions are expected with high temperatures in the 70s and 80s, and lows generally in the 60s, matched with high cloud cover and moisture content. 31 LONG TERM /Tuesday Night through Sunday/... Highest impact portion of fcst period will be the beginning as the upper wave pushes across the area Tuesday night ahead of the translated sfc cold front. The CWA looks to remain in the warm sector of the sfc low through the overnight, which is when some of the better juxtaposition of decent conditional instability, marginally strong deep layer shear, and helicity rich low levels are in place. Given such a setup, strong to severe convection could occur anytime Tuesday night with the main threats of damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2 outlook did increase/expand to have Enhanced Risk in parts of west, then NW majority of other area in Slight Risk. As the stronger dynamics eject NEWD, the sfc cold front elongates and pushes farther south across the area Wed, focusing the likely pops for showers and storms mainly across central GA by Wed afternoon. While shear/instability is more limited, a few storms could still be strong to isolated severe in parts of the SE CWA, which matches up with a lingering Day 3 Marginal Risk. Otherwise rest of fcst period looks relatively quiet with mainly drier zonal flow for Thursday, then NW flow transition with continued dry airmass Fri/Sat, followed by some weaker moisture return and possible upper impulse bringing some slight to low end chance pops for showers/storms in north GA on Sunday. Temps dip closer to norms Wed night post CFP then decently below climo for Thurs night and Fri night with most areas reaching the upper 40s to low 50s. Baker AVIATION... 12Z Update... Showers and thunderstorms will impact the area today in two 'waves'. Following this morning's activity, a brief lull is expected before a band or line of storms develops and moves south of Atlanta-area sites and into central Georgia this afternoon and evening. Winds will be generally SSW at 8-12kt with gusts to 20-22kt, but could briefly go SSE. Mostly IFR/MVFR conditions this morning will improve to high MVFR or low VFR today, then degrade again to IFR Tuesday morning. //ATL Confidence...12Z Update... Low on specific TS timing at KATL. High on wind speeds. Medium on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 81 66 / 70 40 80 80 Atlanta 79 68 81 67 / 70 40 90 80 Blairsville 74 62 76 60 / 90 50 90 90 Cartersville 79 65 82 63 / 80 40 90 90 Columbus 82 69 85 67 / 70 40 80 80 Gainesville 76 66 79 66 / 90 40 90 90 Macon 84 68 85 67 / 50 40 70 60 Rome 80 66 82 64 / 80 40 90 90 Peachtree City 80 67 82 65 / 70 30 90 80 Vidalia 90 70 91 71 / 30 20 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 PM EDT this afternoon for the following zones: Baldwin...Barrow...Bartow...Bibb...Butts...Carroll... Chattahoochee...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth... Greene...Gwinnett...Hancock...Haralson...Harris...Heard... Henry...Jasper...Jones...Lamar...Marion...Meriwether...Monroe... Morgan...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taliaferro...Taylor...Troup... Upson...Walton...Warren...Wilkes. && SHORT TERM...Thiem LONG TERM....Baker AVIATION...31
Hazardous weather outlook, May 3, 5:06 AM EDT, 8 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 506 AM EDT Mon May 3 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 506 AM EDT Mon May 3 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are likely across much of the area today. Some could be strong to isolated severe with hail up to one inch, damaging winds, heavy rain, and frequent lightning as the primary threats. A brief tornado is also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are again likely across much of the area for Tuesday and Tuesday night with another disturbance and frontal system. Some could be strong to severe mainly late Tuesday afternoon into the overnight with damaging winds, isolated tornadoes, heavy rain and frequent lightning as the primary threats. While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to south and east central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 3, 12:46 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1246 PM EDT Mon May 3 2021
GAZ021-022-032>034-045-031715-
North Fulton GA-Cobb GA-Cherokee GA-DeKalb GA-Forsyth GA-Gwinnett GA-
1246 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
COBB...SOUTHERN CHEROKEE...NORTHWESTERN DEKALB...SOUTHWESTERN FORSYTH
AND WESTERN GWINNETT COUNTIES UNTIL 115 PM EDT...
At 1246 PM EDT...a strong thunderstorm was over Sandy Plains, or near
Marietta...moving east at 50 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Marietta, Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna,
Dunwoody, Milton, Duluth, Woodstock, Lilburn, Chamblee, Norcross,
Doraville, Berkeley Lake, Fair Oaks, North Atlanta, Mountain Park,
Mount Bethel and Brookwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8455 3414 8444 3418 8427 3417 8413
3390 8411 3388 8455
TIME...MOT...LOC 1646Z 256DEG 44KT 3401 8449
WIND...50MPHSpecial weather statement, May 3, 12:54 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1254 PM EDT Mon May 3 2021
GAZ048-056>059-068-070-071-031730-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Spalding GA-Newton GA-Pike GA-
Henry GA-
1254 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN LAMAR...NORTHERN
MONROE...SOUTHWESTERN JASPER...EASTERN SPALDING...SOUTHERN NEWTON...
NORTHEASTERN PIKE AND SOUTHEASTERN HENRY COUNTIES UNTIL 130 PM EDT...
At 1254 PM EDT...a strong thunderstorm was over Orchard Hill, or near
Griffin...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Jackson, Locust Grove, Flovilla, Milner, Jenkinsburg,
Orchard Hill, East Griffin, Highland Mills, Worthville, Experiment,
Walker Mill, McKibben, Chappel Mill, High Falls State Park, Blount,
Liberty Hill, Indian Springs State Park, Fincherville and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3309 8424 3326 8433 3345 8390 3319 8376
TIME...MOT...LOC 1654Z 246DEG 39KT 3321 8421
WIND...50MPHSpecial weather statement, May 3, 1:06 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
106 PM EDT Mon May 3 2021
GAZ036-037-031730-
Clarke GA-Oconee GA-
106 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR CLARKE AND NORTHERN OCONEE
COUNTIES UNTIL 130 PM EDT...
At 106 PM EDT...a strong thunderstorm was near Bogart, or near
Athens...moving east at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Watkinsville, Athens, Winterville, Bogart, Hull, Athens-Clarke
County, Whitehall, Westgate Park, James Holland Youth Sports Cmpx,
Beechwood Hills, Oconee Heights, Barretts Mill, State Botanical
Garden Of Ga, Eastville and Sandy Creek Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3402 8331 3400 8326 3399 8327 3398 8327
3396 8326 3395 8328 3393 8327 3386 8329
3389 8359 3395 8357 3398 8351 3400 8350
3399 8348 3402 8343 3403 8336
TIME...MOT...LOC 1706Z 266DEG 28KT 3394 8348
WIND...50MPHLocal storm report, May 3, 1:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 AM TORNADO 2 ENE BILL ARP 33.68N 84.78W
05/03/2021 DOUGLAS GA EMERGENCY MNGR
**PRELIMINARY REPORT** POSSIBLE TORNADO OCCURED JUST
EAST OF THE BILL ARP COMMUNITY. SOME REPORTS OF TREES
DOWN ALONG KINGS HWY IN THIS AREA.
&&
EVENT NUMBER FFC2100280
LUSKLocal storm report, May 3, 1:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL 4 S WALKER MILL 33.24N 84.18W
05/03/2021 E1.00 INCH SPALDING GA PUBLIC
QUARTER SIZE HAIL REPORTED NEAR THE INTERSECTION OF HWY
16 AND SOUTH WALKERS MILL RD.
&&
EVENT NUMBER FFC2100281
NMSpecial weather statement, May 3, 1:19 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Mon May 3 2021
GAZ027-031730-
Madison GA-
119 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON COUNTY UNTIL
130 PM EDT...
At 119 PM EDT...a strong thunderstorm was over Paoli, or 8 miles east
of Danielsville...moving east at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Comer and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3417 8310 3416 8309 3415 8306 3412 8305
3411 8303 3410 8304 3406 8299 3405 8314
3416 8317 3419 8309
TIME...MOT...LOC 1719Z 253DEG 27KT 3412 8308
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:50 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| May 3, 9:11 AM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| May 3, 9:13 AM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| May 3, 9:46 AM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 3, 10:14 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 31 min |
| May 3, 10:21 AM EDT | Tornado Warning | FFC | Douglas, Fulton | 24 min |
| May 3, 10:44 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 31 min |
| May 3, 11:10 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 50 min |
| May 3, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 32 min |
| May 3, 11:13 AM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| May 3, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 37 min |
| May 3, 11:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 37 min |
| May 3, 11:58 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 32 min |
| May 3, 12:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 42 min |
| May 3, 12:22 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson | 23 min |
| May 3, 12:28 PM EDT | Flash Flood Warning | FFC | Carroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 8 hr |
| May 3, 12:33 PM EDT | Special Weather Statement | FFC | Barrow | 27 min |
| May 3, 12:36 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oglethorpe | 24 min |
| May 3, 12:42 PM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 33 min |
| May 3, 12:46 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| May 3, 12:48 PM EDT | Tornado Warning | FFC | Jackson, Madison | 27 min |
| May 3, 12:54 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 36 min |
| May 3, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Spalding | 42 min |
| May 3, 1:06 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| May 3, 1:17 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 28 min |
| May 3, 1:26 PM EDT | Tornado Warning | FFC | Butts, Jasper | 34 min |
| May 3, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| May 3, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 34 min |
| May 3, 2:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Talbot | 45 min |
| May 3, 2:32 PM EDT | Special Weather Statement | FFC | Baldwin | 43 min |
| May 3, 2:40 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 35 min |
| May 3, 3:01 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:02 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 67 hr |
| May 3, 3:03 PM EDT | River Flood Warning | FFC | Polk | 11 hr |
| May 3, 3:06 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 39 min |
| May 3, 3:14 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 3, 3:16 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 29 min |
| May 3, 3:26 PM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| May 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 34 min |
| May 3, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 13 min |
| May 3, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 24 min |
| May 3, 4:21 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 66 hr |
| May 3, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 29 min |
| May 3, 4:34 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| May 3, 4:37 PM EDT | Special Weather Statement | FFC | Washington | 23 min |
| May 3, 4:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| May 3, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 46 min |
| May 3, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 29 min |
| May 3, 5:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| May 3, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 24 min |
| May 3, 5:29 PM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
| May 3, 5:40 PM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more | 32 hr |
| May 3, 5:46 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 29 min |
| May 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 44 min |
| May 3, 5:51 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| May 3, 6:18 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| May 3, 6:41 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| May 3, 6:50 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 25 min |
| May 3, 7:27 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| May 3, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| May 3, 7:39 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| May 3, 7:45 PM EDT | River Flood Warning | FFC | Polk | 4 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.